Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The equation $x' \equiv xd - dx = b$


Author: N. Jacobson
Journal: Bull. Amer. Math. Soc. 50 (1944), 902-905
DOI: https://doi.org/10.1090/S0002-9904-1944-08260-8
Cited work: Bull. Amer. Math. Soc., Volume 50, Number 4 (1944), 202--207
MathSciNet review: 0011290
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1944-08260-8